Current position: Home >> Scientific Research >> Paper Publications
马杰

Personal Information

Professor  

Paper Publications

Graphs Containing Topological H

Hits:

Impact Factor:0.922

DOI number:10.1002/jgt.21891

Journal:JOURNAL OF GRAPH THEORY

First Author:majie

Correspondence Author:majie

Document Code:000374341900001

Volume:82

Issue:2

Page Number:121-153

ISSN No.:0364-9024

Translation or Not:no

Date of Publication:2016-05-31

Included Journals:SCI

Pre One:On judicious bipartitions of graphs

Next One:Some extremal results on complete degenerate hypergraphs